Skip to Content

Will atavan make tired or wierd?

Responses (2)

itsmetoo2 22 Jan 2010

Ativan
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Ativan:

Clumsiness; dizziness; drowsiness; headache; lightheadedness; unsteadiness; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Ativan:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); memory loss; mood or mental changes (eg, depression).
https://www.drugs.com/sfx/ativan-side-effects.html

pfcpremosgirl 22 Jan 2010

I look Ativan for four months, so yes, it can cause you to feel tired and weird. Tired even more so. I would take a dose during the day, and then at night so it could help me to sleep. So yes, to your question! Hope it works well for you. And also, sometimes your side effects start to fade as your body adjusts to the medication. Hopefully, you aren't going to be on Ativan long term, as that is pretty risky. Good Luck!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions